Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone ever experienced a sun rash after taking reglan or using U-Lactin lotion?

I have been doing both regularly for quite some time and now that the sun is coming out i'm getting a rash on both backsides of my upper arm after prolonged sun exposure. I've been in the sun plenty before and have never had this rash.

Answer Question
 
Anonymous

Asked by Anonymous at 5:57 PM on Apr. 15, 2009 in Health

Answers (1)
  • Alot of meds can cause you to be more sensitive to the sun. Check with your pharmacist.
    tam1116

    Answer by tam1116 at 12:44 AM on Apr. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN